MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX 4-WAY STOPCOCK; STOPCOCK I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX 4-WAY STOPCOCK; STOPCOCK I.V. SET
Catalog Number MX2341L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a particle of component in the device.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
The sample was released from manufacturing on 03feb25 with 29400 parts.There was 1 ncmr generated during the manufacturing process that involved shelling out and repackaging and no complaint trending identified on this lot or part number.From the inspection, cardboard lpm was observed in 12/80 samples failed for lpm in packaging, meeting the rejection threshold.Therefore, the defect is confirmed for lpm.

Brand Name
MEDEX 4-WAY STOPCOCK
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22027049
Report Number1526863-2025-00054
Device Sequence Number15734685
Product Code FMG
UDI-Device Identifier10351688508324
UDI-Public(01)10351688508324(17)271216(10)6078224
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX2341L
Device Lot Number6078224
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown